10th day on Abilify/Paxil, increased hunger

Has anyone experienced weight gain on the two medications in the title of the topic? Especially the last couple of days, I’ve noticed my appetite out of control. It seems like it takes more food more me to be “full” now and only an hour or two later I want another full dinner.

I started the medication weighing 190 pounds, wonder what I am now.

Here’s a post I made earlier

Try taking a b-complex.

I take this as it has only 100% of the rda of b vitamins

https://www.iherb.com/pr/rexall-sundown-naturals-b-complex-100-tablets/32621

It keeps abilify appetite problems away.

I tried taking a high powered bcomplex and it seemed to interact with abilify to give me chest pressure. So that’s why i only take 100% rda.

@everhopeful - interesting stuff. I will definitely keep that information in mind. Thank you!

1 Like

Yes, Abilify can really mess with your feelings of hunger. For me, I found that including more fruits & plain nuts into my diet usually helps balance hunger with satisfaction. Also coffee or tea can help alot (in moderation). I hope that i settles down for you!

1 Like

I’ve gained 70 pounds on abilify

1 Like

From experience, my food cravings go up on abilify. I don’t have experience with paxil though. The professionals will tell u it’s weight neutral abilify, though.
My weight went from 66kg to 80 kg in three months

1 Like

I gained 50+ pounds on Abilify, and lost it without changing eating habits once I went off the Abilify. Pdocs like to tout Abilify as weight neutral but you can find plenty of stories of patients gaining weight. Hope it evens out for you as you get used to it.

@Shmookitty - 50 pounds added to me and I would be obese. I’m already chunky for my height/weight ( I’m 5’7 and 190 lb ) I hope that doesn’t happen. I need to start doing cardio exercises again. Ever since I started dealing with my paranoia issues I just haven’t had the motivation to exercise.

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.